# SDR CA970815008

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Hinge
- Part number: 1006000111
- Condition: Corroded
- Location: Rudder
- Part time: 15,727 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION FOUND ON THE LOWER RUDDER HINGE BOLT HOLES.  CORROSION ALSO FOUND ON THE BRACKET.
